Q. I applied DHT for eight weeks to increase penis size. Can I do so for another cycle?

Answered by
Dr. Shaikh Sadaf
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 05, 2018 and last reviewed on: Jul 26, 2019

Hello doctor,

I am 18 years old. I did an 8-week cycle that ended 14 days ago. The cycle consisted of applying a topical DHT gel, exactly 100 mg of pure DHT per week (15 mg per day) for eight weeks. I did it because I read that DHT could improve my puberty and increase the size of the penis. Now I am still small and feel that my hormone levels are lower. The question is could it be harmful to make another cycle or should I stop? Now, that I have stopped should I do a PCT? My wish would be to increase the penis dimensions without damaging my HPTA axis.

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hello,

Welcome to icliniq.com.

I just read your query and from what you have mentioned, it appears that you have tried to apply DHT (dihydrotestosterone) to increase penile size.I would recommend that you know what you are doing before you try to use it again.

Use of testosterone can cause serious side effects such as heart disease (including heart attack), stroke, liver disease, mental and mood problems, abnormal drug-seeking behavior, or improper bone growth. When testosterone is used unrequited, you may have withdrawal symptoms such as depression, irritability, and tiredness when you suddenly stop using the drug. These symptoms may last from weeks to months.

It is not possible to increase your penile length this way without causing harm to your HPA (hypothalamic pituitary adrenal) axis. You must properly get examined and visit a surgeon for same.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Hello doctor,

Thank you for the answer. But now, should I do a PCT? Can a natural testosterone booster supplement help me with the testicular size?

Dr. Shaikh Sadaf

Diabetology Endocrinology
#

Hello,

Welcome back to icliniq.com.

There is no post cycle therapy necessary for you. You have to stop it absolutely because the more you are on it the longer your body’s natural testosterone levels will be suppressed.

No need to take any natural testosterone booster or supplements to increase the size. The longer you are on the replacement, the longer it will take to recover. You may feel fatigued, tired, and irritable until your levels come back up.

In the meantime, try to exercise, try to eat well, and get enough sun exposure to get back your natural testosterone production.

Do not play with your life and gonads. Visit a plastic surgeon personally to increase the size.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is premature ejaculation common in men with small penis?

Query: Hello doctor, I am suffering from premature ejaculation and also my partner complains that I have a small penis. Is this related to premature ejaculation? Also, I have a small pimple on the tip of the penis. Kindly request you to advise me on the same.  Read Full »

My penis has a narrow opening as the lower attachment is not broken down. Please help.

Query: Hello doctor, I have a 5.5-inch penis but it has a narrow opening because the front lower attachment is not broken down. I am 21 years old. Please advice about it. Also, tell me if with any treatment my penis length can be increased.  Read Full »

What causes hair fall and anxiety at the age of 19?

Query: Hi doctor, I am 19 years old male. I have hair fall for the past five years, and I have developed an M-shaped pattern on my frontline. I have anxiety, and my head feels very burdened. Sometimes, I feel dizzy, and sometimes, I have white spots coming from my eyes. I have anxiety even for simple task...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.